CSpace
The direct kinematic solution of the planar stewart platform with coplanar ground points
Wu W D1; Huang Y Z2
1996
Source PublicationJournal of Computational Mathematics
ISSN0254-9409
Volume14Issue:3Pages:263
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28809
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.北京市计算中心
Recommended Citation
GB/T 7714
Wu W D,Huang Y Z. The direct kinematic solution of the planar stewart platform with coplanar ground points[J]. Journal of Computational Mathematics,1996,14(3):263.
APA Wu W D,&Huang Y Z.(1996).The direct kinematic solution of the planar stewart platform with coplanar ground points.Journal of Computational Mathematics,14(3),263.
MLA Wu W D,et al."The direct kinematic solution of the planar stewart platform with coplanar ground points".Journal of Computational Mathematics 14.3(1996):263.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wu W D]'s Articles
[Huang Y Z]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wu W D]'s Articles
[Huang Y Z]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wu W D]'s Articles
[Huang Y Z]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.